Im in pain

Discussion in 'Help Me! I Need to Talk to Someone.' started by melosine, Apr 10, 2010.

Thread Status:
Not open for further replies.
  1. melosine

    melosine Active Member

    Help me, my stomach is hurting me right now. I think I took too many pillss, they were supplements. Im cold and just vomited. My dad saw me in the bathroom and just left, what to do to feel better? My stomach pains wont go away!
  2. Bambi

    Bambi Well-Known Member

    Hi, Sorry your feeling so poorly but and glad it was not an OD..wheww.

    I will tell you from personal experience that I CAN NOT take too many supplements at once as they cause me to vomit and give me a burning sensation in my stomach. I am not a human doctor but based upon what works for me and my knowledge of the stomach you would do well to get something in your tummy. Toast or rice, something bland is best. Most likely the pain is acid, does it burn? If so then it is most likely acid but of course I can not say for certain. I think it is good you vomited as that was you body's way of say "hey too much".

    Take care and if it persists tell a parent and get checked out..all the best
  3. KittyGirl

    KittyGirl Well-Known Member

    ahh, no!
    I think your pains have little to do with the supplements, and that you should see a doctor-- there could be something else wrong with you... possibly an ulcer or something else causing sickness and discomfort?

    try this and see what it says? Sometimes it can be very helpful to check online and see if you should go to a doctor or wait it out.

    I hope that it's nothing serious!
  4. Right U R Ken

    Right U R Ken Well-Known Member

    What exactly did you take and how much? Did you take it on an empty stomach or with a meal? If with a meal, what did you eat?
  5. suicider628

    suicider628 Well-Known Member

    u should really go to the hospital.
Thread Status:
Not open for further replies.